[unknown]
Acta mathematica Universitatis Comenianae, 54-55 (1989), pp. 225-236
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1989__54-55_186037,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {225--236},
year = {1989},
volume = {54-55},
url = {http://geodesic.mathdoc.fr/item/AMUC_1989__54-55_186037/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 54-55 (1989), pp. 225-236. http://geodesic.mathdoc.fr/item/AMUC_1989__54-55_186037/